# SDR R61A201706260527

- Difficulty date: June 26, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 34,268 hours, 21,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frame 88
- Part time: 34,268 hours, 21,408 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED CORROSION ON GALLEY FLOOR SPLICE PLATE AT RT SIDE FRAME 88.  MAINTENANCE REMOVED AND REPLACED THE GALLEY FLOOR SPLICE PLATE AT RT SIDE FRAME 88 IAW SRM 51-75-16, 51-10-03, 51-40-02, & 51-23-06.
